serious concern / original question may 09,11
May 25, 2011
Dear Dr. BOB, As you directed i did go for 12 weeks one day post exposure testing, where they use EIA sensitive commertial kit as initial screeing, which cameout NEGATIVE (relieved for now). i am having following continuing symptoms: 1.tingling in my both feet and toes(left>right). 2. reduced floters in both eye's than before - but still present with evident blood vessels and slight tingling/fasiculations felt over tip of eye lids - previous vision changes not there any more.3. still darkness under eyes with visible loss of fat noted.4.both quadreceps hurts on/off as if something is drained from them.5.recently noticed gingivitis on one of the gum over one front teeth. 6.loss of 10 lb weight from starting of incident. my family physician did check for syphillis and hep c - which came out Negative.(at 12 weeks post exposure) my questions would be: 1.due to current symptoms do i need to go for 6 months follow up testing? 2.are these symptoms suggestive of HIV or any STI related symptoms? 3.planning to start family, given 3 months negative test and level of exposure, is it conclusive enough to proceed - worried that i might transmit to my wife. 3.my vision changes, floaters and more blood vessels (started 2.5 weeks post exposure) are due to HIV infection or CMV infection? 4.tingling in feet is sign of peripheral neuropathy due to hiv virus or from other reasons.(started noticing 3 weeks post exposure) 5.do you think, 12 weeks from incident with aforementioned symptoms, possibility of not developing antibodies detected by EIA test can happen? sorry to ask these many questions, please let me know about your opinion, will help me great extent. thank you for you great support and we did sent our donation with this e-mail address used for question. Rob
Response from Dr. Frascino
Second #3. Neither, they are most likely completely normal.
4. Not HIV because you don't have HIV, remember? The most likely cause is anxiety.
Rob, my assessment and advice haven't changed. See link below. Your problem is anxiety, not HIV. I would suggest you talk to your doctor about your anxiety. Anti-anxiety medication and/or counseling could be very beneficial for you.
Thanks for your support of The Robert James Frascino AIDS Foundation (www.concertedeffort.org).
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Do I Have To Wait To Get A Hep Titer After A Hep B Shot?
- Does A Girl Get Hiv Or Aids When She Gets Raped?
- Uncircumcised Top Hiv Risk
- Can You Gain Weight With Hiv?
- What Are The Chances Of Getting Herpes Or Warts From A Safe Exposure With A Prostitute?
- Vitamin B12 And Herpes Infection
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.